Narendra GOVIL
Narendra GOVIL
Department of Mathematics and Statistics, Auburn University
Verified email at auburn.edu
Title
Cited by
Cited by
Year
On the Eneström-Kakeya theorem
NK Govil, QI Rahman
Tohoku Mathematical Journal, Second Series 20 (2), 126-136, 1968
1311968
Functions of exponential type not vanishing in a half-plane and related polynomials
NK Govil, QI Rahman
Transactions of the American Mathematical Society 137, 501-517, 1969
1071969
On the derivative of a polynomial
NK Govil
Proceedings of the American Mathematical Society 41 (2), 543-546, 1973
851973
Some inequalities for derivatives of polynomials
NK Govil
Journal of Approximation Theory 66 (1), 29-35, 1991
811991
On the derivative of a polynomial
NK Govil, QI Rahman, G Schmeisser
Illinois Journal of Mathematics 23 (2), 319-329, 1979
621979
Convergence of q-Meyer-König-Zeller-Durrmeyer operators
NK Govil, V Gupta
Advanced Studies in Contemporary Mathematics 19 (1), 97-108, 2009
612009
On the Eneström-Kakeya theorem
KK Dewan, M Bidkham
Journal of mathematical analysis and applications 180 (1), 29-36, 1993
60*1993
On the location of the zeros of a polynomial
B Datt, NK Govil
Journal of Approximation Theory 24 (1), 78-82, 1978
551978
Some results on modified Szász–Mirakjan operators
Z Finta, NK Govil, V Gupta
Journal of mathematical analysis and applications 327 (2), 1284-1296, 2007
442007
On the maximum modulus of polynomials
NK Govil
Journal of mathematical analysis and applications 112 (1), 253-258, 1985
371985
Markov and Bernstein type inequalities for polynomials.
NK Govil, RN Mohapatra
Journal of Inequalities and Applications [electronic only] 3 (4), 349-387, 1999
351999
An inequality for self-inversive polynomials
KK Dewan, NK Govil
J. Math. Anal. Appl 95 (2), 490, 1983
351983
On a theorem of S. Bernstein
NK Govil
J. Math. Phys. Sci 14 (183187), 5, 1980
321980
Certain new classes of Durrmeyer type operators
NK Govil, V Gupta, D Soybaş
Applied Mathematics and Computation 225, 195-203, 2013
292013
Some results concerning rate of growth of polynomials
A Weems, NK Govil, RB Gardner
East journal on approximations 10 (3), 301-312, 2004
282004
Some generalizations of the Eneström-Kakeya theorem
RB Gardner, NK Govil
Acta Mathematica Hungarica 74 (1-2), 125-134, 1997
261997
Subclasses of meromorphic functions associated with convolution
M Haji Mohd, RM Ali, LS Keong, V Ravichandran
Journal of Inequalities and Applications 2009, 1-9, 2009
242009
Inequalities for polynomials satisfying 𝑝 (𝑧)≡ 𝑧ⁿ𝑝 (1/𝑧)
NK Govil, VK Jain, G Labelle
Proceedings of the American Mathematical Society 57 (2), 238-242, 1976
221976
Rate of growth of polynomials not vanishing inside a circle
RB Gardner, NK Govil, SR Musukula
Rn 1, 2, 2005
212005
On the location of the zeros of a polynomial
RB Gardner, NK Govil
Journal of Approximation Theory 78 (2), 286-292, 1994
211994
The system can't perform the operation now. Try again later.
Articles 1–20